JournalsifbVol. 7 , No. 3DOI 10.4171/ifb/126

Geometric evolutions driven by threshold dynamics

  • Minsu Song

    University of Illinois at Urbana-Champaign, USA
Geometric evolutions driven by threshold dynamics cover

Abstract

We study threshold dynamics on Rn\R^n which satisfies monotonicity, translation invariance and finite propagation speed. We develop the general schemes for the convergence of threshold dynamics to geometric evolutions governed by a velocity function depending on the normal direction alone.